IUMJ
L. Sons, Zeros of Power Series with Large Gaps, Indiana Univ. Math. J. 22 (1973), 199-205.
abstract · full text · cite · oai metadata · doi#: 10.1512/iumj.1973.22.22016

Deborah Haimo, Series Expansions with Convergence in the Mean for Dual Laguerre Temperatures, Indiana Univ. Math. J. 22 (1973), 207-215.
abstract · full text · cite · oai metadata · doi#: 10.1512/iumj.1973.22.22017

J. Macki and P. Waltman, A Nonlinear Sturm-Liouville Problem, Indiana Univ. Math. J. 22 (1973), 217-225.
abstract · full text · cite · oai metadata · doi#: 10.1512/iumj.1973.22.22018

Mu-Chou Liu, Trivializations of Orthogonal Bundles, Indiana Univ. Math. J. 22 (1973), 227-231.
abstract · full text · cite · oai metadata · doi#: 10.1512/iumj.1973.22.22019

Brian Lau, The Linearized Equations of Water Waves, Indiana Univ. Math. J. 22 (1973), 233-266.
abstract · full text · cite · oai metadata · doi#: 10.1512/iumj.1973.22.22020

J. ├ů┼íniatycki and W. Tulczyjew, Generating Forms of Lagrangian Submanifolds, Indiana Univ. Math. J. 22 (1973), 267-275.
abstract · full text · cite · oai metadata · doi#: 10.1512/iumj.1973.22.22021

Jeffrey Rauch and Michael Taylor, Penetrations into Shadow Regions and Unique Continuation Properties in Hyperbolic Mixed Problems, Indiana Univ. Math. J. 22 (1973), 277-285.
abstract · full text · cite · oai metadata · doi#: 10.1512/iumj.1973.22.22022

S. Isaak, A Sufficient Condition for Further Reduction of Unknowns in the Einstein-Maxwell Field Equations in the Case of the Characteristic [(11)11], Indiana Univ. Math. J. 22 (1973), 287-292.
abstract · full text · cite · oai metadata · doi#: 10.1512/iumj.1973.22.22023

J-M. Belley, Spectral Measures and Flows, Indiana Univ. Math. J. 22 (1973), 293-300.
abstract · full text · cite · oai metadata · doi#: 10.1512/iumj.1973.22.22024